# SDR ASAA2021022434174

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 18,490 hours, 5,777 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH012098
- Condition: Leaking
- Location: Nr 1
- Part time: 18,618 hours, 5,820 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE CONTROL REQUEST FOLLOW-UP TO NR 1 IDG FREQUENT SERVICING.  GROUNDED - YES.  REMOVED AND REPLACED NR 1 IDG.  REF B737-900 AMM 24-11-11.
